An extended Henon-Heiles system

Hone, Andrew N.W. and Novikov, Vladimir S. and Verhoeven, C. (2008) An extended Henon-Heiles system. Physics Letters A, 372 (9). pp. 1440-1444. ISSN 0375-9601. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We consider an integrable system of partial differential equations possessing a Lax pair with an energy-dependent Lax operator of second order, of the type described by Antonowicz and Fordy. By taking the travelling wave reduction of this system we show that the integrable case (ii) Henon-Heiles system can be extended by adding an arbitrary number of non-polynomial (rational) terms to the potential.

Item Type: Article
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Andrew N W Hone
Date Deposited: 20 Apr 2009 14:08
Last Modified: 15 Jul 2014 14:17
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):